Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Morava $ K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes


Authors: Malkhaz Bakuradze and Vladimir Vershinin
Journal: Proc. Amer. Math. Soc. 134 (2006), 3707-3714
MSC (2000): Primary 55N20, 55R12, 55R40
Published electronically: June 28, 2006
MathSciNet review: 2240687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Morava $ K$-theory rings of classifying spaces of the dihedral, semidihedral and generalized quaternion groups are presented in terms of Chern classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55N20, 55R12, 55R40

Retrieve articles in all journals with MSC (2000): 55N20, 55R12, 55R40


Additional Information

Malkhaz Bakuradze
Affiliation: Razmadze Institute of Mathematics, Tbilisi, 0193, Republic of Georgia
Email: maxo@rmi.acnet.ge

Vladimir Vershinin
Affiliation: Département des Sciences Mathématiques, Université Montpellier II, 34095 Montpellier cedex 05, France
Address at time of publication: Sobolev Institute of Mathematics, Novosibirsk, 630090, Russia
Email: vershini@math.univ-montp2.fr, versh@math.nsc.ru

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08424-3
PII: S 0002-9939(06)08424-3
Keywords: Transfer, formal group law, Chern class
Received by editor(s): October 6, 2004
Received by editor(s) in revised form: July 7, 2005
Published electronically: June 28, 2006
Additional Notes: The first author was supported by INTAS 03-51-3251 and GRDF GEM1-3330-TB-03 grants
The second author was supported by CNRS-NSF and INTAS 03-51-3251 grants
Communicated by: Paul Goerss
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.